Top 10 Allergy Pills with Decongestant – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Hyland's

#ad

Sinus Relief by Hyland's, Headache and Allergy Symptom Relief, Natural Sinus and Cold Medicine for Adults, Decongestant, 100 Count

#ad
Hyland's #ad - Easy to take homeopathic medicine: Quick-dissolving tablets that melt in your mouth almost instantly. 100 tablets = up to 50 doses: of Hyland's Sinus Tablets.

There are no known side-effects and will not conflict with any medications you may be taking. Relief of sinus symptoms: temporarily relieves symptoms of sinus pain and pressure, headache, and runny nose with nasal congestion due to the common cold Discharge may be clear to yellow or milky and accompanied by nasal and sinus congestion. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients.
BrandHyland's #ad
ManufacturerHyland's #ad
Height3.38 Inches
Length1.13 Inches
Weight0.07 Pounds
Width1.5 Inches
Part NumberHY-219
ModelHY-219

2. Good Sense

#ad

GoodSense All Day Allergy, Antihistamine, 365 Count, Cetirizine Hydrochloride Tablets, 10 mg

#ad
Good Sense #ad - Compare to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.

Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

These allergy pills provide up to 24 hours of temporary relief. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

3. Amazon Basic Care

#ad

Antihistamine, 300 Count, Cetirizine Hydrochloride Tablets, Amazon Basic Care All Day Allergy, 10 mg

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

4. Good Sense

#ad

Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, 72 Count

#ad
Good Sense #ad - Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Aspirin and gluten free. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.

Non-drowsy relief so you can power through your day. Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

5. Good Sense

#ad

Allergy Medicine for 24 Hour Allergy Relief, 365 Count, GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine

#ad
Good Sense #ad - Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.

Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes. 26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

6. Rite Aid

#ad

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief

#ad
Rite Aid #ad - This allergy medicine calms hay fever or other respiratory allergies. Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands.

Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. 4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, itchy, sneezing, watery eyes, and runny nose.

Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067

7. Zyrtec

#ad

48 Piece Assortment, Bundle with 1 x 45ct and 1 x 3ct Travel Pack, Zyrtec 24 Hour Allergy Relief Tablets

#ad
Zyrtec #ad - This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & effectively treats indoor allergies caused by dust, weeds, mold, as well as outdoor allergies caused by tree pollen, & pet dander, & grasses.

These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, sneezing, watery eyes, including runny nose, itchy, & throat.

Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Weight0.19 Pounds
Width1.88 Inches
Part Number1
ModelCSAVBLK;ASD;LF

8. Genexa

#ad

Multi-Symptom Allergy Medication, Homeopathic Remedies, Genexa Allergy Care, Organic, Gluten Free & Non-GMO, Certified Vegan, 60 Tablets

#ad
Genexa #ad - Certified organic, gluten-free, and non-GMO yay. Organic blend of homeopathic ingredients addresses common allergy symptoms such as irritated eyes, runny nose, nasal congestion, sneezing, sinus pressure, and itchy nose and throat* phew. No artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Non-drowsy and no known drug interactions. Flavored with organic açaí berry.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.1 Pounds
Part Number0857630006052
Model0857630006052

9. Rite Aid

#ad

10mg, 120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine, Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets

#ad
Rite Aid #ad - Whether it’s pets indoors or blooming grass and trees outside, Rite Aid 24 Hour Loratadine non-drowsy allergy pills will keep your allergies in check so that you can enjoy your life for a full 24 hours with one tiny pill. The long-lasting formula provides 24-hour allergy relief.

Control indoor & outdoor allergies: allergies don’t stand a chance against rite aid 24 hour Loratadine Allergy Relief Tablets. Children under 6 years of age: Ask a doctor. When using this product, do not take more than directed. Rite aid vision & mission: our vision at rite aid is that customers will confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Taking more non-drowsy allergy medicine than directed may cause drowsiness. Non-drowsy & fast relief: get fast, non-drowsy relief from sneezing, watery eyes, runny nose, and itchy nose and throat.

Loratadine 10 mg: the active ingredient in each allergy pill is Loratadine 10 mg. Perfect for alleviating allergy symptoms any time of the day, these original prescription-strength tablets are specially designed with a non-drowsy formula. Purpose: antihistamine. Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.07 Pounds
Part Number011822316453

10. Benadryl

#ad

Allergy & Congestion Relief Medicine, Benadryl Allergy Plus Congestion Ultratabs, 24 ct

#ad
Benadryl #ad - Get temporary relief of cold symptoms like runny nose, sneezing, and nasal congestion and pressure with a formula that offers a nasal decongestant and antihistamine in one tablet. Formulated to alleviate allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose; sneezing; itchy nose and throat, watery eyes, nasal congestion, itchy, and sinus pressure and congestion.

Find allergy relief with this 24-count pack of Benadryl Allergy Plus Congestion Ultratabs nasal decongestant and antihistamine allergy relief tablets containing both diphenhydramine HCl, and phenylephrine HCl.

This allergy medicine contains 25 mg of the antihistamine diphenhydramine HCl and 10 mg of the nasal decongestant phenylephrine HCl in every tablet that work to help alleviate allergy symptoms. Suitable for ages 12 and up to effectively help treat symptoms due to indoor and outdoor allergies.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height3.55 Inches
Length0.91 Inches
Weight0.05 Pounds
Width4.05 Inches
Part Numberna